# SDR 98ZZZM907

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 327375
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1264 - AT APPROXIMATELY 400 FT, THE PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED.  CREW SWITCHED OVER TO STANDBY MODE AND COULD NOT CONTROL RATE OF CLIMB IN CABIN.  CREW THEN TRIED MANUAL MODE AND AIRCRAFT STILL WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE E/E PRESSURE REGULATING VALVE AND THE RIGHT PACK FLOW CONTROL VALVE PER MM.  OPERATIONAL CHECK GOOD.  (M)
